Durrmeyer-Stancu type operators
DOI:
https://doi.org/10.33993/jnaat392-1034Keywords:
linear positive operators, Durrmeyer operators, first order modulus of smoothness, Shisha-Mond theoremAbstract
Considering two given real parametersDownloads
References
O. Agratini, Aproximare prin operatori liniari, Presa Universitară Clujeană, Cluj-Napoca, 2000 (in Romanian).
F. Altomare and M. Campiti, Korovkin-type Approximation Theory and its Applications, de Gruyter, Series Studies in Mathematics, 17, Walter de Gruyter&Co, Berlin, New-York, 2000.
D. Bărbosu, Durrmeyer-Schurer type operators, Facta Univ. (Nis), Ser. Math-Inform., 19, pp. 65-72, 2004.
S.N. Bernstein, Demonstration du théorème de Weierstrass fondeé sur le calcul des probabilités, Commun. Soc. Math. Kharkhov, 13(2), pp. 1-2, 1912-1913.
J.L. Durrmeyer, Une formule d'inversion de transformée de Laplace: Application à la theorie des moments, Thèse de 3e cycle, Faculté de Sciences de l'Université de Paris, 1967.
O. Shisha and B. Mond, The degree of convergence of linear positive operators, Proc. Nat. Acad. Sci. U.S.A, 60, pp. 1196-2000, 1968, https://doi.org/10.1073/pnas.60.4.1196 DOI: https://doi.org/10.1073/pnas.60.4.1196
D.D. Stancu, Asupra unei generalizări a polinoamelor lui Bernstein, Studia Univ. "Babeş-Bolyai", 14(2), pp. 31-45, 1969 (in Romanian).
D.D. Stancu, Gh. Coman, O. Agratini, R. Trimbiţaş, Analiză Numerică şi Teoria Aproximării, I, Presa Universitară Clujeană, Cluj-Napoca, 2001 (in Romanian).
Published
Issue
Section
License
Copyright (c) 2015 Journal of Numerical Analysis and Approximation Theory

This work is licensed under a Creative Commons Attribution 4.0 International License.
Open Access. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.